Entreprises et prévisions rationnelles
Journal de la société française de statistique (1977)
- Volume: 118, Issue: 3, page 209-220
- ISSN: 1962-5197
Access Full Article
topHow to cite
topMartin, J.-P.. "Entreprises et prévisions rationnelles." Journal de la société française de statistique 118.3 (1977): 209-220. <http://eudml.org/doc/199004>.
@article{Martin1977,
author = {Martin, J.-P.},
journal = {Journal de la société française de statistique},
language = {fre},
number = {3},
pages = {209-220},
publisher = {Société de statistique de Paris},
title = {Entreprises et prévisions rationnelles},
url = {http://eudml.org/doc/199004},
volume = {118},
year = {1977},
}
TY - JOUR
AU - Martin, J.-P.
TI - Entreprises et prévisions rationnelles
JO - Journal de la société française de statistique
PY - 1977
PB - Société de statistique de Paris
VL - 118
IS - 3
SP - 209
EP - 220
LA - fre
UR - http://eudml.org/doc/199004
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.